# SDR ASAA2019021228169

- Difficulty date: February 12, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 42,770 hours, 12,885 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER START ON RECALL "FLT CONT" LIGHT "ON" AND "MACH TRIM" AND AUTO SLAT" FAIL LIGHT "ON" ON OVERHEAD. ALL LIGHTS RESET WITH MASTER CAUTION RESET BUTTON. GROUNDED - YES. RESET SYSTEM AND RE-RAN SPEED TRIM TEST, OPS CHECK GOOD. RAN BITE LIBRARY TESTS IAW AMM 22-11-00-740-806, OPS CHECK GOOD. RAN LRU REPLACEMENT TEST FOR FCC IAW AMM TASK 22-11-33-400-801/SUBTASK 22-11-33-740-001, OPS CHECK GOOD. NO HISTORY LAST 30 DAYS, AIRCRAFT IS AUTOLAND AND HGS CAT III QUALIFIED.
